# SDR DHL2002726503

- Difficulty date: April 18, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, NR 1 ENGINE UPPER COWL SKIN IS CRACKED AT NR 3 LATCH.  FABRICATED AND INSTALLED DOUBLER IAW B-727 SRM 51-30-2.
